# SDR FDKA200610291

- Difficulty date: October 13, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 12,926 hours, 12,347 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Part number: TY256001A
- Part serial: ETL02929
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 444 hours, 411 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 5961 BHM-MCO (0515 PHX LCL).  CREW ABORTED T/O DUE TO E1 TR DISAGREE.  MX REMOVED AND REPLACED UPPER LOCK.
